| Model Number |
H938724E |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/26/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported one em2400 valve set had condensation on the top right of the packaging.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
Additional information was added to h4, h6, and h11.H4: device manufacture date - the lot was manufactured between october 16-18, 2023.H11: the actual device was not available; however, a photograph of the sample was provided for evaluation.The returned photograph was reviewed, and no abnormalities that could have contributed to the reported condition were identified.It was observed that there was some silicone grease.Some silicone grease is normal for this product, as the valve body is dipped in a silicone solution during the assembly process (smeared silicone is acceptable).The reported condition was not verified.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.